# SDR ASAA2021071335360

- Difficulty date: July 13, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 32,769 hours, 10,327 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 777097
- Condition: Malfunctioned
- Location: Ram Air Inlet
- Part time: 22,762 hours, 6,939 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H PACK RAM AIR ACTUATOR CONTINOUSLY RUNNING. GROUNDED - YES. REPLACED L/H RAM AIR ACTUATOR. OPS CHECK OK. REF B737-900 AMM 21-51-21-400-801.
